# SDR VTZA95144

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 6140 · Propeller Indication System
- Part: Press Switch
- Part number: 310389813
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

EWR/IAD - FLT 6472 - DURING TAKEOFF AT 1700 HRS ON 4-16-95, ABORTED TAKEOFF DUE TO RT RED BETA LIGHT ILLUMINATING ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  EWR CONTRACT MAINTENANCE REPLACED THE BETA PRESSURE SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
